# SDR USAA2014041100010

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 45,367 hours, 20,717 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: E00800208C
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD FOR GEAR FAULT ON CLIMB OUT & GEAR WOULD NOT RETRACT.  CREW DECLARED AN EMERGENCY & RETURNED TO DEPARTURE.  LANDED & TAXIED WITHOUT INCIDENT.  FOUND PROXIMITY SENSORS 32GA & 34GA FOR RT MLG DOOR FAULTED & OUT OF ADJUSTMENT.  REPLACED PROXIMITY SENSORS IAW AMM 32-31-73-400-001-A & ADJUSTED IAW AMM 32-31-73-200-001.
